# SDR AALA202508224256

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 33,775 hours, 13,882 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED SLIDE CHANGE FOR THE R4 DOOR, MAINTENANCE FOUND THE REPLACEMENT SLIDE WAS BAD FROM STOCK DUE TO IT BEING DAMAGED. MAINTENANCE ROUTED THE DEFECTIVE SLIDE TO BE REPAIRED AND RE-INSTALLED THE ORIGINAL SLIDE PER TASK CARD 26L00025010.
